MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310020
Medical Device Problem Codes Nonstandard Device (1420); Material Separation (1562); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6) hospital.E1 initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that burr fracture occurred.The 80% target lesion was located in the mildly tortuous and severely calcified circumflex branch.A 1.25mm rotablator plus was selected for use.During procedure, it was noted that the burr made an abnormal sound, and after it was withdrawn from the body, the burr was fractured and only a wire of connection was left.The device was simply removed.The procedure was completed with another of the same device.There were no patient complications and patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter phone: (b)(6).Investigation results: device analysis findings: device evaluated by manufacturer: the device was returned for analysis.Visual inspection found that the coil was stretched from the handshake connection to the distal end of the coil.The coil was detached at the distal end (burr end) of the device.Media provided by the customer shows the distal portion of the burr catheter.The rotawire is visibly in place within the device containing both the burr catheter and the burr, a detachment to the coil and burr is visible, and the coil also appears to be stretched just proximal to the detachment.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: the most probable cause for this complaint was considered adverse event related to procedure.It was considered likely that the reported events and the condition of the returned device occurred due to factors encountered during the procedure as the reported events indicate that the issue occurred during procedural use while inside the patient when the console was started.This indicates that draw testing was successful.Based on the reported information, it was not able to be determined if the severity of the target lesion was a contributing factor to the reported events.
 
Event or Problem Description

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24380545
Report Number2124215-2026-09155
Device Sequence Number16081679
Product Code MCX
UDI-Device Identifier08714729316411
UDI-Public(01)08714729316411(17)270723(10)37273811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310020
Device Catalogue NumberH749236310020
Device Lot Number0037273811
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight50 KG